Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.5/9515
Título: Further developments in the Erlang(n) risk process
Autor: Bergel, Agnieszka I.
Reis, Alfredo D. Egídio dos
Palavras-chave: Sparre–Andersen risk model
Erlang(n) interclaim times
fundamental Lundberg’s equation
generalized Lundberg’s equation
probability of reaching an upper barrier
maximum severity of ruin
expected discounted dividends prior to ruin
Data: 2015
Editora: Taylor & Francis
Citação: Bergel, Agnieszka I. e Alfredo D. Egídio dos Reis (2015). "Further developments in the Erlang(n) risk process". Scandinavian Actuarial Journal, 2015(1):32-48
Resumo: For actuarial aplications, we consider the Sparre–Andersen risk model when the interclaim times are Erlang(n) distributed. We first address the problem of solving an integro-differential equation that is satisfied by the survival probability and other probabilities, and show an alternative and improved method to solve such equations to that presented by Li (2008). This is done by considering the roots with positive real parts of the generalized Lundberg’s equation, and establishing a one–one relation between them and the solutions of the integro-differential equation mentioned before. Afterwards, we apply our findings above in the computation of the distribution of the maximum severity of ruin. This computation depends on the non-ruin probability and on the roots of the fundamental Lundberg’s equation. We illustrate and give explicit formulae for Erlang(3) interclaim arrivals with exponentially distributed single claim amounts and Erlang(2) interclaim times with Erlang(2) claim amounts. Finally, considering an interest force, we consider the problem of calculating the expected discounted dividends prior to ruin, finding an integro-differential equation that they satisfy and solving it. Numerical examples are also provided for illustration.
Peer review: yes
URI: http://hdl.handle.net/10400.5/9515
DOI: 10.1080/03461238.2013.774112
ISSN: 1651-2030
Versão do Editor: http://dx.doi.org/10.1080/03461238.2013.774112
Aparece nas colecções:DM -Artigos em Revistas Internacionais / Articles in International Journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
saj-2015-1-32-48.pdf506,26 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.